# SDR SIMA200922202

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 20,676 hours, 18,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 20,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING MAINTENANCE BASE INSPECTION THE FUSELAGE SKIN WAS FOUND CRACKED FORWARD AND AFT OF RIVET ON FRAME 75 AND STRINGER 2 LEFT CUT OUT DAMAGE.  FABRICATED A .8" X .78" FILLER, A 9.5" X 7.4" DOUBLER AND A .9" X 2.7" SHIM USING AL2024T3 0.063".  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR IAW AEA EO EM-53MR-1347.  AIRCRAFT RETURNED TO SERVICE.
